# SDR RAIA00604002

- Difficulty date: April 1, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,462 hours, 17,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emgr Light Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3564 - PIT - EMERGENCY LIGHT ON SERVICE DOOR OUT.  MAINTENANCE RESECURED WIRE TO EMERGENCY LIGHT.
